Influenza can be associated with various neurologic and behavioral symptoms (including hallucinations, delirium, abnormal behavior), with fatal outcomes in some cases; such events may occur with encephalitis or encephalopathy but can occur without obvious severe disease. There are postmarketing reports (mostly in Japan) of delirium and abnormal behavior leading to injury, with fatal outcomes in some cases, in influenza patients using this drug. Although frequency is unknown, based on usage, these events appear uncommon. These events were primarily reported in pediatric patients, often with abrupt onset and rapid resolution. The contribution of this drug to such events has not been established.
Side effects with similar or higher incidence among placebo patients included insomnia. [ Ref ]
The few times I tried to have two shakes a day I got sick. I could literally feel my insides working overtime and it made me run to the bathroom a lot and I felt weak and uncomfortable and nauseas. This is when I started to just do one shake a day and the two weeks I was doing this I felt the runs often and I was getting headaches, on the verge of migraines, every single day. When I wasn’t dealing with a headache I felt a headache coming. It was constant. I also had a very dry mouth and I was constantly drinking water. When I wasn’t drinking water I felt nauseas from how dry my mouth was. It wasn’t until I bought the protein bars and immediately got a headache that I put two and two together.
Conditions of Use and Important Information: This information is meant to supplement, not replace advice from your doctor or healthcare provider and is not meant to cover all possible uses, precautions, interactions or adverse effects. This information may not fit your specific health circumstances. Never delay or disregard seeking professional medical advice from your doctor or other qualified health care provider because of something you have read on WebMD. You should always speak with your doctor or health care professional before you start, stop, or change any prescribed part of your health care plan or treatment and to determine what course of therapy is right for you.